# SDR A6WA201542997

- Difficulty date: August 20, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE RT ENG AFTER TAKEOFF, ROTATION VIB FELT IN ACFT, N1 FAN BLADES.  ENG VIB WENT FROM .3 TO 2.1, LANDED UNDERWEIGHT.  VIBE FELT IN FEET & YOKE.
